# SDR ASAA2014091609139

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 21,670 hours, 6,528 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Part number: BACC18AD3
- Condition: Broken
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"WINDOW HEAT LT SIDE ACFT"  BREAKER APPEARS TO BE BROKEN- NOT POPPED, JUST BROKEN. ACFT GROUNDED.  REPLACED CB C225, REF WDM 30-41-12, PG 2.1, SHEET 2 AND SWPM 20-30-00,  TABLE 10. WINDOW HEAT OPS TEST GOOD IAW MM 30-41-00.
